RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 693–696 (Mi mz9554)  

Nonexistence of o-injective partially ordered modules

M. A. Shatalova

Moscow Correspondence-Course Machine-Design Institute

Abstract: It is shown that Ribenboim's proof of the nonexistence of nontrivial $o$-injective $o$-modules is incorrect, and new proof of this result is presented.

Full text: PDF file (538 kB)

English version:
Mathematical Notes, 1970, 7:6, 419–420

Bibliographic databases:

UDC: 512.4
Received: 05.05.1969

Citation: M. A. Shatalova, “Nonexistence of o-injective partially ordered modules”, Mat. Zametki, 7:6 (1970), 693–696; Math. Notes, 7:6 (1970), 419–420

Citation in format AMSBIB
\Bibitem{Sha70}
\by M.~A.~Shatalova
\paper Nonexistence of o-injective partially ordered modules
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 693--696
\mathnet{http://mi.mathnet.ru/mz9554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265254}
\zmath{https://zbmath.org/?q=an:0283.06010}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 419--420
\crossref{https://doi.org/10.1007/BF01093598}


Linking options:
  • http://mi.mathnet.ru/eng/mz9554
  • http://mi.mathnet.ru/eng/mz/v7/i6/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:67
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020